Alert archive / Nebraska / Wind Chill Advisories in 2014

Wind Chill Advisory 13, NWS North Platte, NE

March 2, 201415 counties in Nebraska

NWS North Platte, NE issued this wind chill advisory at Mar 2, 2014, 3:26 PM CST for 15 counties in Nebraska. It took effect at Mar 2, 2014, 10:00 PM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2014, 3:26 PM CST (21:26 UTC)
In effect from
Mar 2, 2014, 10:00 PM CST
Expired
Mar 3, 2014, 9:00 AM CST
In force
11 hr
Issued by
NWS North Platte, NE

Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keya Paha County, NE, Loup County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 53 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
895 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WWUS43 KLBF 022126
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 PM CST SUN MAR 2 2014

...BITTERLY COLD WIND CHILL TEMPERATURES RETURN TONIGHT...

.ARCTIC HIGH PRESSURE SETTLES OVER CENTRAL AND EASTERN NEBRASKA
OVERNIGHT...WITH TEMPERATURES TO FALL WELL BELOW ZERO ACROSS NORTH
CENTRAL NEBRASKA. AS LOWS FALL TO NEAR 10 BELOW ZERO...LIGHT WINDS
OF 5 TO 10 MPH WILL RESULT IN BITTERLY COLD WINDS CHILL READINGS
OF 20 BELOW TO NEAR 30 BELOW ZERO.

NEZ005>010-026>029-038-031130-
/O.NEW.KLBF.WC.Y.0013.140303T0400Z-140303T1500Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-
GARFIELD-WHEELER-CUSTER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...
BARTLETT...BROKEN BOW
326 PM CST SUN MAR 2 2014

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CST MONDAY. 

* WIND CHILL VALUES...TEMPERATURES QUICKLY FALLING BELOW ZERO AND
  WILL COMBINE WITH 5 TO 10 MPH WINDS TO PRODUCE WIND CHILL VALUES
  OF 20 BELOW TO NEAR 30 BELOW ZERO AS EARLY AS 10 PM...AND
  CONTINUE THROUGH MID MORNING.

* OTHER IMPACTS...FROST BITE ON EXPOSED SKIN CAN DEVELOP WITHIN 
  30 MINUTES WITH WIND CHILL LOWER THAN 20 BELOW ZERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

MASEK
3 follow-up statements
104 
WWUS43 KLBF 030528 AAA
WSWLBF

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1128 PM CST SUN MAR 2 2014

...BITTERLY COLD WIND CHILL TEMPERATURES TONIGHT...

.ARCTIC HIGH PRESSURE OVER NORTHEAST NEBRASKA TONIGHT COMBINED
WITH WINDS OF 5 TO 10 MPH WILL CREATE HAZARDOUS WIND CHILLS OVER
NORTH CENTRAL NEBRASKA...NORTH AND EAST OF A LINE FROM VALENTINE
TO BROKEN BOW. 

NEZ005>010-026>029-038-031500-
/O.CON.KLBF.WC.Y.0013.000000T0000Z-140303T1500Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-
GARFIELD-WHEELER-CUSTER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...
BARTLETT...BROKEN BOW
1128 PM CST SUN MAR 2 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. 

* WIND CHILL VALUES...BELOW ZERO TEMPERATURES AND WINDS AT 5 TO 10
  MPH WILL COMBINE TO PRODUCE WIND CHILL VALUES OF 20 BELOW TO
  NEAR 30 BELOW ZERO THROUGH THE EARLY MORNING HOURS.

* OTHER IMPACTS...FROST BITE ON EXPOSED SKIN CAN DEVELOP WITHIN 
  30 MINUTES WITH WIND CHILL VALUES LOWER THAN 20 BELOW ZERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

POWER
800 
WWUS43 KLBF 030902
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
302 AM CST MON MAR 3 2014

...BITTERLY COLD WIND CHILL TEMPERATURES THIS MORNING...

.ARCTIC HIGH PRESSURE OVER NORTHEAST NEBRASKA THIS MORNING...
COMBINED WITH WINDS OF 5 TO 15 MPH...WILL CREATE HAZARDOUS WIND
CHILLS OVER NORTH CENTRAL AND NORTHWEST NEBRASKA.

NEZ004-023>025-094-031500-
/O.EXA.KLBF.WC.Y.0013.000000T0000Z-140303T1500Z/
SHERIDAN-GRANT-HOOKER-THOMAS-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...HYANNIS...MULLEN...
THEDFORD...CODY...MERRIMAN...KILGORE
302 AM CST MON MAR 3 2014 /202 AM MST MON MAR 3 2014/

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST /8 AM MST/ THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST /8 AM MST/
THIS MORNING. 

* WIND CHILL VALUES...BELOW ZERO TEMPERATURES AND WINDS AT 10 TO
  15 MPH WILL COMBINE TO PRODUCE WIND CHILL VALUES OF 20 BELOW
  TO NEAR 30 BELOW ZERO THIS MORNING.

* OTHER IMPACTS...FROST BITE ON EXPOSED SKIN CAN DEVELOP WITHIN 
  30 MINUTES WITH WIND CHILL VALUES LOWER THAN 20 BELOW ZERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES. PETS AND OTHER DOMESTIC ANIMALS CAN BE VULNERABLE TO THE
BITTER COLD.

&&

$$

NEZ005>010-026>029-038-031500-
/O.CON.KLBF.WC.Y.0013.000000T0000Z-140303T1500Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-
GARFIELD-WHEELER-CUSTER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...
BARTLETT...BROKEN BOW
302 AM CST MON MAR 3 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WIND CHILL VALUES...BELOW ZERO TEMPERATURES AND WINDS AT 5 TO 
  10 MPH WILL COMBINE TO PRODUCE WIND CHILL VALUES OF 20 BELOW 
  TO NEAR 30 BELOW ZERO THIS MORNING. 

* OTHER IMPACTS...FROST BITE ON EXPOSED SKIN CAN DEVELOP WITHIN 
  30 MINUTES WITH WIND CHILL VALUES LOWER THAN 20 BELOW ZERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES. PETS AND OTHER DOMESTIC ANIMALS CAN BE VULNERABLE TO THE
BITTER COLD.

&&

$$
648 
WWUS43 KLBF 031508
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
908 AM CST MON MAR 3 2014


NEZ004>010-023>029-038-094-031615-
/O.EXP.KLBF.WC.Y.0013.000000T0000Z-140303T1500Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT-
HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-CUSTER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS...
MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...
BROKEN BOW...CODY...MERRIMAN...KILGORE
908 AM CST MON MAR 3 2014 /808 AM MST MON MAR 3 2014/

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

BREEZY SOUTH WINDS WILL CONTINUE INTO THE AFTERNOON...HOWEVER
TEMPERATURES WILL BE ON THE RISE...AND ARE ALREADY ABOVE ZERO.
WIND CHILL VALUES LOCALLY AROUND 20 BELOW ZERO ARE STILL POSSIBLE
OVER BOYD...HOLT AND WHEELER COUNTIES UNTIL 10 AM CST...HOWEVER
MOST AREAS WILL NO LONGER SEE THE BITTER COLD WIND CHILL
READINGS...THUS THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO
EXPIRE.

$$

MASEK

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Mar 2, 3:24 PM CST, 2 minutes earlier.

Area forecast discussion, Mar 2, 3:24 PM CST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
324 PM CST SUN MAR 2 2014

.SYNOPSIS...
ISSUED AT 322 PM CST SUN MAR 2 2014

THE MODELS CONTINUE TO SHOW THE HIGH LATITUDE BLOCK WHICH PRODUCED
THE SERIES OF VERY COLD ARCTIC HIGH PRESSURE SYSTEMS MOVING OFF INTO
EASTERN SIBERIA. THERE IS STILL A VAST AREA OF ARCTIC HIGH PRESSURE
ACROSS CANADA AND THIS IS FORECAST TO BACK INTO THE FCST AREA
TUESDAY AND WEDNESDAY. IT RETREATS EAST THURSDAY FOR A WARM DAY
FOLLOWED BY A WEAK ARCTIC HIGH FRIDAY AND SATURDAY. MILD WEATHER IS
EXPECTED NEXT SUNDAY.

ACCUMULATING SNOW IS POSSIBLE LATE TUESDAY NIGHT AND WEDNESDAY
MORNING...MAINLY ACROSS SWRN NEB...BUT THE TRACK OF THIS DISTURBANCE
IS SOMEWHAT UNCERTAIN. THE NAM...SREF AND ECM ARE CLOSE WHILE THE
GFS IS SPLIT BETWEEN SWRN AND NCNTL NEB. THE GEM AND UKMET SPLIT THE
DISTURBANCE BETWEEN SD AND NERN COLO.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 322 PM CST SUN MAR 2 2014

1040 MB ARCTIC HIGH PRESSURE SETTLES OVER EASTERN NEBRASKA TONIGHT.
THIS WILL CAUSE WINDS TO BECOME LIGHT...ESPECIALLY EAST OF HIGHWAY
83. IN ADDITION SKIES ARE CLEARING AS THE SOUTHERN SYSTEM CONTINUES
TO PUSH TO THE EAST. THIS COMBINATION...ALONG WITH CURRENT TEMPS
ONLY IN THE SINGLE DIGITS...SHOULD RESULT IN ANOTHER VERY COLD NIGHT
WITH TEMPS FALLING BELOW ZERO. N CENTRAL STILL HAS SEVERAL INCHES OF
SNOW ON THE GROUND...WHILE LESSER AMOUNTS THE FURTHER SOUTH. HAVE
SIDED WITH OR GONE COOLER THAN GUIDANCE...WHICH IS AROUND 10 DEGREES
BELOW ZERO OVER THE EASTERN HALF OF THE CWA. FURTHER WEST...AS
SOUTHERLY WINDS RECYCLE THE COLDER AIR...STILL LOWS BELOW
ZERO...HOWEVER EXPECT SOME CLOUDS AND WINDS TO BE ON THE INCREASE AS
DO 850 MB TEMPS OVERNIGHT...THUS AM EXPECTING A NON-DIURNAL TREND OF
TEMPS. WHILE WINDS WILL BE LIGHT TO THE EAST...THE COLD TEMPS WILL
ONLY NEED A 5 TO 10 MPH WIND TO REACH WIND CHILL ADVISORY
CRITERIA...AND WILL ISSUE ONE. PORTIONS OF NW NEB...WHERE DEEPER
SNOWPACK...WIND CHILLS COULD BRIEFLY REACH ADVISORY CRITERIA AROUND
MIDNIGHT...HOWEVER THE WARMING TEMPS OVERNIGHT SHOULD LIMIT THE
DURATION AND COVERAGE.

TOMORROW AS WAA CONTINUES...WILL BATTLE THE EXISTING SNOW PACK.
TROUGH BUILDS OVER THE FRONT RANGE...WHICH IS EXPECTED TO CAUSE SOME
BETTER MIXING AND WARM THE WEST ABOVE FREEZING. GUIDANCE IN THE EAST
IS STILL VERY COLD...ONLY IN THE 20S WHICH IS AROUND 15 DEGREES
BELOW NORMAL FOR EARLY MARCH.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 322 PM CST SUN MAR 2 2014

MONDAY NIGHT THROUGH WEDNESDAY...
THE NAM CARRIES THE ANALYZED DECK OF H800-750MB CLOUDS OFF TO THE
EAST MONDAY AND SHOWS LITTLE IN THE WAY OF STRATUS DEVELOPING BELOW
THIS CLOUD DECK MONDAY NIGHT. IF THIS WERE TO VERIFY THEN SKIES
WOULD BE MOSTLY CLEAR MONDAY NIGHT AND TUESDAY. THIS APPEARS TO BE
SUPPORTED BY THE GFS...ECM AND GEM WHICH SHOW VERY LITTLE IN THE
WAY OF LOW CLOUDS DEVELOPING. THE LATEST SFC OBS FROM THE NEBRASKA
PANHANDLE SHOWS SOUTH WINDS AND CEILINGS LIFTING ABOVE 3000 FEET
WHICH SUPPORTS THIS FORECAST.

A SECOND AREA OF ARCTIC HIGH PRESSURE WILL BACK INTO NERN NEB
TUESDAY AFTN. THE UPPER LEVEL DISTURBANCE SHOULD PULL THIS ARCTIC
AIR WESTWARD TUESDAY NIGHT AS AN INVERTED SFC TROF FORMS. THE
TEMPERATURE FORECAST IS VERY TENTATIVE TUESDAY AND WEDNESDAY AS ANY
WIND TRAJECTORIES OFF EITHER THE HIGH PRESSURE SYSTEMS ACROSS THE
MIDWEST OR THE MID SOUTH WILL PRODUCE COLD AIR ADVECTION. AND OF
COURSE THE MARCH SUN WILL BE WORKING TO MODIFY THESE AIR
MASSES...ESPECIALLY ACROSS THE AREAS WHICH ARE MOSTLY SNOW FREE. THE
NET RESULT IS A FORECAST OF HIGHS RANGING FROM THE 20S TO LOWER 30S
IN THE NORTHEAST TO 40S IN THE WEST AND SOUTH.

POPS ARE LIMITED TO 40S ACROSS THE WESTERN AND SOUTHERN PORTION OF
THE FCST AREA. THE DISTURBANCE IS JUST A RIPPLE IN THE JET STREAM
ACROSS THE EASTERN PACIFIC AND A 100 MILE FORECAST ERROR IS ENTIRELY
POSSIBLE. THERE IS REASONABLE MID LEVEL FRONTOGENESIS...MODEST
MOISTURE TRANSPORT AND IF THE MODELS ARE CORRECT THEN AROUND 0.15
INCHES OF LIQUID WILL ACCUMULATE. A 10 TO 1 RATIO PRODUCES 1 TO 2
INCHES OF SNOW. THIS RATIO IS APPROPRIATE FOR H700MB TEMPS AROUND -5
TO -6 C AND H850MB TEMPERATURES NEAR 0C.

TUESDAY NIGHT THROUGH SATURDAY...
THE GEM...GFS...GEF AND ECM ARE IN GOOD AGREEMENT WITH THE BASIC
FORECAST. ALL SOLNS SHOW STRONG WARMING THURSDAY. THERE ARE
INDICATIONS IN THE GFS AND GEF THAT A WARM FRONT WILL GET HUNG UP
ACROSS NCNTL NEB AND THE FAR NORTHEAST ZONES WOULD REMAIN IN THE
40S. 50S RULE ELSEWHERE TO NEAR 60 SOUTHWEST. THE BIG WARM UP
PRECEDES THE PASSAGE OF AN ARCTIC FRONT FRIDAY EVENING AND THE
ASSOCIATED POSITION OF THE SFC LOW THURSDAY WILL DETERMINE THE
LOCATION OF THE WARM FRONT. IF THE MODELS ARE TOO FAST THEN THE
WARM FRONT WOULD BE FARTHER WEST. THE MODEL CONSENSUS KEEPS THE
SFC LOW CENTER ACROSS SWRN NEB AND THE TEMPERATURE FORECAST
FOLLOWS THIS SCENARIO.

A STRONG ARCTIC FRONT MOVES THROUGH FRIDAY. THE ECM IS FARTHER
WEST WITH THE ARCTIC HIGH BUILDING THROUGH THE HIGH PLAINS WHILE
THE GFS IS FARTHER EAST THROUGH THE MISSOURI BASIN. THE NET RESULT
IS THE ECM PLANTS 20S AND 30S FOR HIGHS FRIDAY AND SATURDAY WHILE
THE GFS AND GEF SHOWS 30S TO 50S. THE FORECAST USES A CAUTIOUS
BLEND.

THE FRONT IS EXPECTED TO PRODUCE LIGHT SNOW FRIDAY NIGHT AS
INDICATED IN ALL THREE MODELS AND THE ARCTIC HIGH SHOULD MOVE
SOUTH SUNDAY TO BE REPLACED BY LOW PRESSURE ACROSS NRN PLAINS.
TEMPS SUNDAY SHOULD REACH THE 50S IF THIS VERIFIES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 1143 AM CST SUN MAR 2 2014

MVFR CONDITIONS WILL CONTINUE ACROSS MUCH OF WESTERN NEBRASKA
TODAY ON THE BACK SIDE OF HIGH PRESSURE. KVTN AND KLBF TERMINALS
ARE JUST EAST OF THE LOWER CEILINGS AND ARE EXPECTED TO STAY VFR.
AFTER SUNSET...THE WINDS WILL BECOME LIGHT AND VARIABLE AS ONLY
HIGH CLOUDS /AOA 25KFT AGL/ REMAIN. A CONCERN ARISES MONDAY
MORNING WHEN SOUTH WINDS STRENGTHEN ACROSS THE AREA. ENOUGH
MOISTURE MAY WORK INTO THE AREA...ESPECIALLY KLBF...WHERE LOWER
STRATUS COULD DEVELOP.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO 9 AM CST MONDAY
FOR NEZ005>010-026>029-038.

&&

SYNOPSIS...CDC
SHORT TERM...MASEK
LONG TERM...CDC
AVIATION...MASEK
Hazardous weather outlook, Mar 2, 11:46 AM CST, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1146 AM CST SUN MAR 2 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-031800-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1146 AM CST SUN MAR 2 2014 /1046 AM MST SUN MAR 2 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

DANGEROUS WIND CHILLS ARE EXPECTED AGAIN LATE THIS EVENING
THROUGH TONIGHT OVER PORTIONS OF WESTERN AND NORTH CENTRAL
NEBRASKA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

DANGEROUS WIND CHILLS ARE EXPECTED TO CONTINUE UNTIL MID TO LATE
MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Mar 2, 9:41 AM CST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
941 AM CST SUN MAR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             BUTTE                   42.91N 98.85W
03/02/2014  M4.2 INCH        BOYD               NE   CO-OP OBSERVER

            24 HOUR TOTAL ENDING AT 6 AM CST, 0.29 INCH LIQUID

&&

SNIVELY
Local storm report, Mar 2, 9:42 AM CST, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
942 AM CST SUN MAR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             CHAMBERS                42.21N 98.75W
03/02/2014  M3.1 INCH        HOLT               NE   CO-OP OBSERVER

            24 HOUR TOTAL ENDING AT 8 AM CST, 0.14 INCH LIQUID

&&

SNIVELY
Local storm report, Mar 2, 9:43 AM CST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 AM CST SUN MAR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             2 NW SPRINGVIEW         42.85N 99.78W
03/02/2014  M3.0 INCH        KEYA PAHA          NE   CO-OP OBSERVER

            24 HOUR TOTAL ENDING AT 6 AM CST, 0.13 INCH LIQUID

&&

SNIVELY
Local storm report, Mar 2, 10:13 AM CST, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1013 AM CST SUN MAR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     EXTR WIND CHILL  ONEILL                  42.46N 98.65W
03/02/2014  M-30 F           HOLT               NE   AWOS

&&

SNIVELY
Local storm report, Mar 2, 10:14 AM CST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1014 AM CST SUN MAR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     EXTR WIND CHILL  CHAMBERS                42.21N 98.75W
03/02/2014  M-30 F           HOLT               NE   CO-OP OBSERVER

&&

SNIVELY
Local storm report, Mar 2, 12:55 PM CST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1255 PM CST SUN MAR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             BUTTE                   42.91N 98.85W
03/01/2014  M2.3 INCH        BOYD               NE   CO-OP OBSERVER

            24 HOUR TOTAL ENDING 6 AM CST, LIQUID EQUIVALENT 0.14
            INCH

0600 AM     SNOW             2 NW SPRINGVIEW         42.85N 99.78W
03/01/2014  M3.0 INCH        KEYA PAHA          NE   CO-OP OBSERVER

            24 HOUR TOTAL ENDING 6 AM CST, LIQUID EQUIVALENT 0.14
            INCH

0700 AM     SNOW             6 SE SPENCER            42.81N 98.62W
03/01/2014  M2.5 INCH        BOYD               NE   COCORAHS

0800 AM     SNOW             NEWPORT                 42.60N 99.33W
03/01/2014  M3.0 INCH        ROCK               NE   CO-OP OBSERVER

            24 HOUR TOTAL ENDING 8 AM CST, LIQUID EQUIVALENT 0.20
            INCH

0800 AM     SNOW             CODY                    42.94N 101.25W
03/01/2014  M4.0 INCH        CHERRY             NE   COCORAHS

1128 AM     SNOW             VALENTINE               42.87N 100.55W
03/01/2014  M4.0 INCH        CHERRY             NE   CO-OP OBSERVER

            3.5 INCH SINCE MIDNIGHT, 4 INCH 24 HOUR/STORM TOTAL

0210 PM     SNOW             RUSHVILLE               42.71N 102.47W
03/01/2014  E3.0 INCH        SHERIDAN           NE   LAW ENFORCEMENT

0210 PM     SNOW             AINSWORTH               42.55N 99.86W
03/01/2014  M3.0 INCH        BROWN              NE   CO-OP OBSERVER

0627 PM     SNOW             BUTTE                   42.91N 98.85W
03/01/2014  E6.5 INCH        BOYD               NE   CO-OP OBSERVER

0627 PM     SNOW             ONEILL                  42.46N 98.65W
03/01/2014  E3.0 INCH        HOLT               NE   LAW ENFORCEMENT

0630 PM     SNOW             5 SSE SPENCER           42.81N 98.66W
03/01/2014  M4.0 INCH        BOYD               NE   CO-OP OBSERVER

0635 PM     SNOW             TAYLOR                  41.77N 99.38W
03/01/2014  M2.0 INCH        LOUP               NE   LAW ENFORCEMENT

0637 PM     SNOW             14 SSW MULLEN           41.85N 101.15W
03/01/2014  M2.0 INCH        HOOKER             NE   PUBLIC

0600 AM     SNOW             BUTTE                   42.91N 98.85W
03/02/2014  M4.2 INCH        BOYD               NE   CO-OP OBSERVER

            24 HOUR TOTAL ENDING AT 6 AM CST, 0.29 INCH LIQUID

0600 AM     SNOW             2 NW SPRINGVIEW         42.85N 99.78W
03/02/2014  M3.0 INCH        KEYA PAHA          NE   CO-OP OBSERVER

            24 HOUR TOTAL ENDING AT 6 AM CST, 0.13 INCH LIQUID

0800 AM     SNOW             CHAMBERS                42.21N 98.75W
03/02/2014  M3.1 INCH        HOLT               NE   CO-OP OBSERVER

            24 HOUR TOTAL ENDING AT 8 AM CST, 0.14 INCH LIQUID

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 9:13 PM CSTWind Chill WarningLBFBlaine, Boyd, Brown, Cherry, Custer, Garfield and 10 more14 hr

Nearby

Wind Chill Advisories in Nebraska, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.